I had a 30% tca peel. I didn't hardly peel and not at all on my cheeks.It didn't improve any flaws on my face. I can see blackheads starting to researface along with white pimples throughtout my face. Both sides of my face are very red, some bumpyness, burning, itching, and what apears to be new scars forming.What the heck is going on. All I want to do is cry all day.I paid alot of money to only look worse than when I started. I have to go to work Thur.morn.
11th Day Post 30% TCA Peel: Very Red and Looks Like Scarring
Doctor Answers 3
Do not worry!! Redness is a normal sequence. Degree & duration may vary from person to person. U can take some steroids by mouth to help. You CANNOT develope scars that early!!
Have a question? Ask a doctor
Post TCA peel recovery with redness and pimples
At 11 days post 30% TCA chemical peel, much of what you are describing - redness, pimples, burning and itching - can be part of the normal healing process. You should be gently cleaning your face with a mild soap and water with a wash cloth or buff puff once or twice a day, and applying hydrocortizone cream with a moisturizer. Avoid sunlight as your skin is going to be very sensitive and prone to burning for the next 6 to 12 weeks. Also you should check back with your doctor to evaluate you to make sure that you are not developing an infection or allergic reaction.
Concern about TCA peel
Your photo shows redness that can be a normal by-product of peeling. Everybody has a different post-operative course and we all heal differently. That being said, you need to see the doctor who performed the peel for you. Topical super-potent cortisone cream, barrier restoration creams, oral and intramuscular steroids all have a places in the healing process, so you don't have a bad outcome. Please call him or her now!
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.